Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking larizapan for panic attack. Have hypertension.Could that be the reason?

im 45 years old and about 5 or6 years ago i started having what my dr called panic atacs she put me on larizapan and they slowly went away i have not had one for about 2 years. but just the last month or so i started getting them agan and werse the befor it scares the heck out of me becouse i have high blood presher.and not sure if it s that or not
Asked On : Wed, 3 Apr 2013
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to health care magic
I can understand your situation. I appreciate your effort to seek online support.

For panic attacks, SSRIs are the mainstay of treatment like paroxetine, sertraline etc. However, alprazolam, lorazepam and clonazepam are also helpful. Since you have high blood pressure (possibly related to these attacks ), you must visit a general physician first to rule out any medical illness. After that, visit a psychiatrist for detailed evaluation and management.

Hope it helps
Good luck
Dr. Gourav Monga
Consultant Psychiatrist
Answered: Wed, 3 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The drug is anxiolytic. It is unlikely to raise the pressure.
Both anxiety and pressure may be due to a common cause like Pheochromocytoma - see an Internist. You may need investigations...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 3 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor